# SDR AU000072

- Difficulty date: February 2, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MKP4AFS464
- Condition: Seized
- Location: Aileron Control
- Part time: 38,496 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT OUTBOARD AILERON POWER CONTROL ACTUATOR INPUT LINK BEARING SEIZED.
